Advanced search
Start date
Betweenand

Marshall-Olkin model with delayed shocks effect and applications

Grant number: 17/14819-2
Support type:Scholarships abroad - Research
Effective date (Start): September 15, 2017
Effective date (End): February 14, 2018
Field of knowledge:Physical Sciences and Mathematics - Probability and Statistics
Principal Investigator:Nikolai Valtchev Kolev
Grantee:Nikolai Valtchev Kolev
Host: Umberto Cherubini
Home Institution: Instituto de Matemática e Estatística (IME). Universidade de São Paulo (USP). São Paulo , SP, Brazil
Local de pesquisa : Università di Bologna, Italy  
Associated research grant:13/07375-0 - CeMEAI - Center for Mathematical Sciences Applied to Industry, AP.CEPID

Abstract

We suggest a modification of the classical bivariate Marshall-Olkin's shock model, considering a possibility of a singularity contribution along arbitrary curve in the first quadrant. Such an assumption naturally allows a delayed effect of the shocks affecting the elements of the system. Properties of the new model will be investigated and its applications in Finance, Reliability and Insurance will be discussed.

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
GOBBI, FABIO; KOLEV, NIKOLAI; MULINACCI, SABRINA. JOINT LIFE INSURANCE PRICING USING EXTENDED MARSHALL-OLKIN MODELS. ASTIN BULLETIN, v. 49, n. 2, p. 409-432, MAY 2019. Web of Science Citations: 0.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.